Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Dexamethasone/lenalidomide

Dexamethasone/lenalidomide Reactions 1704, p135 - 2 Jun 2018 Transient ischaemic attack: case report A 34-year-old woman developed transient ischaemic attack during treatment with lenalidomide and dexamethasone for POEMS syndrome [routes and dosages not stated]. The woman was hospitalised due to transient ischaemic attack. Three months ago, she was diagnosed with polyneuropathy, organomegaly, endocrinopathy, monoclonal gammopathy, and skin changes (POEMS) syndrome. Seven days prior to current hospitalisation, her treatment was started with lenalidomide and dexamethasone for POEMS syndrome along with aspirin for prevention of thrombosis. On admission, she had transient aphasia and transient right haemiparesis. She did not have any vascular risk factors. Blood tests revealed slightly elevated C-reactive protein and D-dimer before and after lenalidomide and dexamethasone therapy. A CT angiography and MRI showed stenosis of bilateral internal carotid arteries and the right middle cerebral artery. The woman’s lenalidomide and dexamethasone were discontinued. Ozagrel was added to the therapy along with aspirin. On day 12, she developed dyspnoea due to pleural effusion. Therefore, lenalidomide and dexamethasone therapy was re-initiated. However, on day 15, she again developed transient aphasia. Heparin was added for anti-thrombotic therapy. On day 17, transient left haemiparesis was observed. A diagnosis of repeated transient cerebrovascular ischaemic attack http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Dexamethasone/lenalidomide

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018

Dexamethasone/lenalidomide

Abstract

Reactions 1704, p135 - 2 Jun 2018 Transient ischaemic attack: case report A 34-year-old woman developed transient ischaemic attack during treatment with lenalidomide and dexamethasone for POEMS syndrome [routes and dosages not stated]. The woman was hospitalised due to transient ischaemic attack. Three months ago, she was diagnosed with polyneuropathy, organomegaly, endocrinopathy, monoclonal gammopathy, and skin changes (POEMS) syndrome. Seven days prior to current hospitalisation, her...
Loading next page...
 
/lp/springer_journal/dexamethasone-lenalidomide-xMDxV0GKEJ

References (1)

Publisher
Springer Journals
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
DOI
10.1007/s40278-018-46778-3
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p135 - 2 Jun 2018 Transient ischaemic attack: case report A 34-year-old woman developed transient ischaemic attack during treatment with lenalidomide and dexamethasone for POEMS syndrome [routes and dosages not stated]. The woman was hospitalised due to transient ischaemic attack. Three months ago, she was diagnosed with polyneuropathy, organomegaly, endocrinopathy, monoclonal gammopathy, and skin changes (POEMS) syndrome. Seven days prior to current hospitalisation, her treatment was started with lenalidomide and dexamethasone for POEMS syndrome along with aspirin for prevention of thrombosis. On admission, she had transient aphasia and transient right haemiparesis. She did not have any vascular risk factors. Blood tests revealed slightly elevated C-reactive protein and D-dimer before and after lenalidomide and dexamethasone therapy. A CT angiography and MRI showed stenosis of bilateral internal carotid arteries and the right middle cerebral artery. The woman’s lenalidomide and dexamethasone were discontinued. Ozagrel was added to the therapy along with aspirin. On day 12, she developed dyspnoea due to pleural effusion. Therefore, lenalidomide and dexamethasone therapy was re-initiated. However, on day 15, she again developed transient aphasia. Heparin was added for anti-thrombotic therapy. On day 17, transient left haemiparesis was observed. A diagnosis of repeated transient cerebrovascular ischaemic attack

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

There are no references for this article.